# SDR UALA2012022001035

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 82,352 hours, 13,163 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HYDRAULIC LEAK FROM DRAIN.   ACCOMPLISHED AMM 71-71-00 P61, HYDRAULIC LEAK IN LT PYLON VIA STRUT DRAIN FROM CTR MOUNT DRAIN LINE.  AREA CHECKED.  FOUND UNION OF LT HYDRAULIC SYSTEM BETWEEN HYDRAULIC BAY AND PYLON LEAKING UNION RETIGHTENED AND LEAK CHECK PERFORMED.  NO MORE LEAK.
